MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.jemermed.2005.07.013

Медицинская библиотека · The Journal of emergency medicine · 2006

Abdominal pain with rigidity secondary to the anti-emetic drug metoclopramide.

Khan Nadeem U, Razzak Junaid A

Клинический случайСтатьяПеревод в очереди

Аннотация

We report a case of abdominal pain with rigidity, mimicking an acute abdomen, caused by metoclopramide, a common anti-emetic drug. Extrapyramidal symptoms are commonly reported side-effects of this medication. They generally include involuntary movements of limbs, torticollis, oculogyric crisis, rhythmic protrusion of tongue, trismus, or dystonic reactions resembling tetanus, etc. Abdominal rigidity due to this medication, resembling an acute abdomen, has not been reported previously. This case report illustrates the importance of considering medication side-effects when evaluating a patient with abdominal pain and rigidity.

Для цитирования: Khan Nadeem U, Razzak Junaid A. Abdominal pain with rigidity secondary to the anti-emetic drug metoclopramide.. The Journal of emergency medicine. 2006. DOI: 10.1016/j.jemermed.2005.07.013.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.